Article Text

See original article:

This article has been retracted. Please see:

Psychiatric side effects during methysergide treatment
  1. E Cittadini,
  2. P J Goadsby
  1. Institute of Neurology and The National Hospital for Neurology and Neurosurgery, Queen Square, London WC1, UK
  1. Correspondence to:
 Professor Peter J Goadsby
 Institute of Neurology, Queen Square, London WC1N 3BG UK; petergion.ucl.ac.uk

Abstract

A patient is reported with psychological change characterised by impaired concentration and thought projection, followed by both severe anxiety and depression, starting after three weeks on high dose methysergide. The acute problem settled slowly after methysergide withdrawal and is likely to represent an unusual and serious side effect of that drug.

  • 5-HT, 5-hydroxytryptamine
  • LSD, lysergic acid diethylamide
  • methysergide
  • side effects

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

Footnotes

  • Competing interests: none declared

Linked Articles

  • Notice of retraction
    BMJ Publishing Group Ltd
  • Notice of retraction
    BMJ Publishing Group Ltd